# SDR UALA2009050601304

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 41,118 hours, 15,422 cycles
- Engine: Iae V2527A5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT CABIN LIGHTING NO SMOKE LIGHTS F/A CALL LIGHTS AND EXIT LIGHTS FLICKERING THROUGHOUT.  MAINT TEXT: SUSPECT GENERATOR MALFUNCTION.  NEED BOTH ENGINE RUN TO ISOLATE SUSPECTED GENERATOR.  FOUND THRESHOLD FLUORESCENT LIGHT ABOVE DOOR 1L FLICKERING, RELAMPED AND RERACKED ALL 3 GCU'S.  RAN ENGINES 2 SEPARATE TIMES, NO FLICKERING OF LIGHTS IS NOTED NOW.
